Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 57, Issue 1, Winter 2007  pp. 67-94.

The stable ideals of a continuous nest algebra. II

Authors John Lindsay Orr
Author institution: Department of Mathematics, Univ. of Nebraska -- Lincoln, Lincoln, NE 68588-0130, USA

Summary:  We continue the study of the rich family of norm-closed, automorphism invariant ideals of a continuous nest algebra. First we present a unified framework which captures all stable ideals as the kernels of limits of diagonal compressions. We then characterize when two such limits give rise to the same ideal, and we obtain detailed information of the structure of sums and intersections of ideals.

Contents    Full-Text PDF